MathSciNet Relay Station
MathSciNet bibliographic data
MR2180302 31B10 (31B05 45K05 60J75)
Bass, Richard F.; Kassmann, Moritz Hölder continuity of harmonic functions with respect to operators of variable order. Comm. Partial Differential Equations 30 (2005), no. 7-9, 1249–1259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement